MathSciNet Relay Station
MathSciNet bibliographic data
MR552260 (80j:32021) 32C45 (14J17 32B30)
Yau, Stephen Shing Toung On maximally elliptic singularities. Trans. Amer. Math. Soc. 257 (1980), no. 2, 269–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement